emo Gaining weight on treatment

More
5 years 3 weeks ago #24689

There are people(inf from my doctor) reporting going up pounds/Kilograms during treatment, including me. during 11 of 12 weeks treatment i gain about 9 kg, and i really become fatigued by that. The simple "may" answer to that is: high virus load take a lot of energy, when the virus load decreases the metabolism is changed(but my habit not) and the result gain weight. G1a for 25+ years feeding those C-cells needed a higher intake of food, than i need now.

I hope i can adjust my diet to the new virus free life, and feed only myself on a healthy way.

edit: this belongs to category "patient stories"

Last Edit: 5 years 3 weeks ago by Cronholm. Reason: sorry wrong category should be patient stories
The following user(s) said Thank You: Iain

Please Log in or Create an account to join the conversation.

More
5 years 3 weeks ago #24690

Done. :)

During treatment last year I gained about 7-8 kilos over 24 weeks. I did notice I was enjoying the taste of food more :+1: but that I was continually hungry even shortly after a meal. I was also capable of eating a fattier diet (still healthy) than previously which may have had some effect. In my case it took a few months to get back to normal weight but I did seem to lose the constant urge to eat somewhere along the way.


G3a since '78 - Dx '12 - F4 (2xHCC)
24wk Tx - PEG/Riba/Dac 2013 relapsed
24wk Tx - Generic Sof/Dac/Riba 2015/16 relapsed
16wk Tx - 12/01/17 -> 03/05/17 NS3/NS5a + Generic Sof
SVR7 - 22/06/17 UND
SRV12 - 27/07/17 UND
SVR24 - 26/10/17 UND
:cheer: :cheer: :cheer:
The following user(s) said Thank You: DrJames, coral, Cronholm, Iain, Mnem

Please Log in or Create an account to join the conversation.

More
5 years 3 weeks ago #24711

Thank Gaj :)


Good to hear you managed to revert to a more normal weight and function of the digestion system(the urge/hunger part).
I have about the same feelings(taste/urge) and thoughts about it, that's why I asked mi doctor about if its normal to gain weight during treatment. and possibly what causing it.

seems to be several factors involved that raises weight, maybe someone has the opposite side effect; loosing weight during treatment. loss off appetite etc.

btw last pill this day :cheer:

Please Log in or Create an account to join the conversation.

More
5 years 2 weeks ago #24717

Here is a copy of my eBook about weight loss

HTH

File Attachment:

File Name: WLGP6Secrets2-2.pdf
File Size:3,436 KB

Attachments:

YMMV
The following user(s) said Thank You: Cronholm

Please Log in or Create an account to join the conversation.

Time to create page: 0.037 seconds

Copyright © 2015-2020 FixHepC

Back to Top